MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN

VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN
Model Number 5540
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record review was completed and no nonconformances related to this lot were found therefore supporting the device met material, assembly and performance specifications prior to shipment.Cured adhesive fillet was present all around the luer, suggesting that the manufacturing process was followed correctly.However, the proximal most bond between the strain relief and hub failed.There was no separation of the catheter.The entire outer lumen was removed from the catheter to expose the inner lumen.There was no damage to the inner lumen when examined under a microscope.Cause cannot be established.
 
Event or Problem Description
There was air leakage at proximal end of catheter.The procedure being performed was a right and left heart cath.The device was inspected prior use and there was no visual damage to the hub.All the fittings checked were secure so that air would not be introduced into the catheter during use and rechecked several times.The catheter was flushed prior to use.There was no adverse impact on the patient.

Brand Name
LANGSTON V2
Common Device Name
DUAL LUMEN
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8830760
Report Number2134812-2019-00051
Device Sequence Number19586147
Product Code DQO
UDI-Device Identifier10841156100513
UDI-Public10841156100513
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model Number5540
Device Lot Number642031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR